# SDR HEEA202509220001

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N673P
- Make and model: Airbus H160-B
- Aircraft serial: 1019
- Aircraft time: 592 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 130138S100003
- Part serial: 2210002
- Condition: Making Metal
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, NOTICED A MGB CHIP DISPATCH MESSAGE.
